Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Headache, nausea and increased heart rate. 16 years old. Why?

Hi I m 16 and the other day I was on a long car ride to a violin lesson and when I got there I was so nauseous an I felt like I was going to faint. Usually after a car ride I am nauseous but then it goes right away..but that happended on Wednesday and it is now Sunday. I still don t feel normal..I have a headace and I am still nauseous and my heart keeps beating wierd and fast what do i do
Asked On : Thu, 14 Mar 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query.
It seems like you are having motion sickness due to the long car drive.
The headache, nausea are the symptoms of motion sickness.
I advise you to take promethazine or meclizine in prescribed dosage.
Take rest till you get rid of the symptoms.
Eat soft food.
Drink plenty of water and oral fluids.
And consult your doctor for the prescription of the drugs for the motion sickness.
Hope I have answered your query.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Pediatrician Dr. Himanshi Kashyap's  Response
The motion sickness as you said should be present only during the travel and usually should have settled with a vomit or with few hours post travel.3days for the symptom to continue is too long. I think you might have a viral infection at present and you should seek the advise of your docter who will be able to examine and advise accordingly.
take Care
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor